A note on some fundamental results in complete gauge spaces and application

Francesca Vetro, Calogero Vetro, Mohamed Jleli, Francesca Vetro, Calogero Vetro, Bessem Samet

Research output: Contribution to journalArticle

Abstract

We discuss the extension of some fundamental results in nonlinear analysis to the setting of gauge spaces. In particular, we establish Ekeland type and Caristi type results under suitable hypotheses for mappings and cyclic mappings. Our theorems generalize and complement some analogous results in the literature, also in the sense of ordered sets and oriented graphs. We apply our results to establishing the existence of solution to a second order nonlinear initial value problem.
Original languageEnglish
Pages (from-to)1-13
Number of pages13
JournalFixed Point Theory and Applications
Volume2015
Publication statusPublished - 2015

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Geometry and Topology
  • Applied Mathematics

Cite this